# SDR DLL13991707

- Difficulty date: July 29, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N790DL
- Make and model: Lkheed 10113851
- Aircraft serial: 193A1143
- Engine: Rroyce RB21122B02
- System (JASC): 2612 · Fire Detection
- Part: Sensor
- Condition: Shorted
- Location: Nr 3 Engine
- Stage of operation: DE
- Nature of condition: N
- Precautionary procedure: E

## Discrepancy

ON DESCENT, NR 3 ENG 'A' LOOP FIRE LIGHT AND 'B' LOOP ON MCO.  ENGINE SHUTDOWN, FIRED BOTH EXT BOTTLES, STILL HAD A LOOP LIGHT.  REPLACED UPPER AND LOWER FAN CASE LOOPS AND GEARBOX LOOP.
